Duke Mathematical Journal

Logarithmic differential forms on p-adic symmetric spaces

Adrian Iovita and Michael Spiess

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give an explicit description in terms of logarithmic differential forms of the isomorphism of P. Schneider and U. Stuhler relating de Rham cohomology of p-adic symmetric spaces to boundary distributions. As an application we prove a Hodge-type decomposition for the de Rham cohomology of varieties over p-adic fields which admit a uniformization by a p-adic symmetric space.

Article information

Duke Math. J., Volume 110, Number 2 (2001), 253-278.

First available in Project Euclid: 18 June 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F85: $p$-adic theory, local fields [See also 14G20, 22E50]
Secondary: 14F40: de Rham cohomology [See also 14C30, 32C35, 32L10] 14G22: Rigid analytic geometry


Iovita, Adrian; Spiess, Michael. Logarithmic differential forms on p -adic symmetric spaces. Duke Math. J. 110 (2001), no. 2, 253--278. doi:10.1215/S0012-7094-01-11023-5. https://projecteuclid.org/euclid.dmj/1087574857

Export citation


  • E. Brieskorn, Sur les groupes de tresses [d'aprés V. I. Arnold], Séminaire Bourbaki 1971/1972, exp. no. 401, Lecture Notes in Math. 317, Springer, Berlin, 1973.
  • E. de Shalit, Residues on buildings and de Rham cohomology of $p$-adic symmetric domains, Duke Math. J. 106 (2001), 123--191.
  • E. Grosse-Kloenne, de Rham-Kohomologie in der rigiden Analysis, preprint, 1998, http://emis.de/ZMATH/en/zmath.html
  • R. Hartshorne, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 45 (1975), 5--99.
  • --------, Algebraic Geometry, Grad. Texts in Math. 52, Springer, New York, 1977.
  • B. Iversen, Cohomology of Sheaves, Universitext, Springer, Berlin, 1986.
  • R. Kiehl, Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie, Invent. Math. 2 (1967), 191--214.
  • --. --. --. --., Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie, Invent. Math. 2 (1967), 256--273.
  • G. A. Mustafin, Non-Archimedean uniformization, Math. USSR-Sb. 34 (1978), 187--214.
  • P. Schneider, The cohomology of local systems on $p$-adically uniformized varieties, Math. Ann. 293 (1992), 623--650.
  • P. Schneider and U. Stuhler, The cohomology of $p$-adic symmetric spaces, Invent. Math. 105 (1991), 47--122.
  • P. Schneider and J. Teitelbaum, An integral transform for $p$-adic symmetric spaces, Duke Math. J. 86 (1997), 391--433.
  • --------, Locally analytic distributions and $p$-adic representation theory, with applications to $\rmGL_2$, preprint.
  • J. Teitelbaum, Values of $p$-adic $L$-functions and a $p$-adic Poisson kernel, Invent. Math. 101 (1990), 395--410.